journal6 ›› 2010, Vol. 31 ›› Issue (1): 13-15.

• Mathematics • Previous Articles     Next Articles

Properties of the Charactristic of Hamilton-Jacobi Equations I


  1. (Department of Mathematics and Physics,North China Electric Power University,Beijing 102206,China)
  • Online:2010-01-25 Published:2012-04-19
  • About author:ZHAO Yin-chuan(1977-),male,was born in Shaoxing City,Zhejiang Province,instructor of Department of Mathematics and Physics,North China Electric Power University;research area is nonlinear partial equation.
  • Supported by:

    National Natural Foundation of China(10926067;70901025)

Abstract: This paper is concerned with the Hamilton-Jacobi (HJ) equations of multidimensional space variables with convex Hamiltonians.The author  proves the extreme curve in the formula of the solution to the HJ equation is a characteristic and for each point in upper half-space,there exists a valid characteristic segment passing through it.

Key words: Hamilton-Jacobi equation, characteristic, Hopf-Lax formula

WeChat e-book chaoxing Mobile QQ